CSpace

Browse/Search Results:  1-10 of 37 Help

Selected(0)Clear Items/Page:    Sort:
Order reduction-based uniform approximation of exponential stability for one-dimensional Schrodinger equation 期刊论文
SYSTEMS & CONTROL LETTERS, 2022, 卷号: 160, 页码: 9
Authors:  Liu, Jiankang;  Hao, Ruiqi;  Guo, Bao-Zhu
Favorite  |  View/Download:31/0  |  Submit date:2022/06/21
Schrodinger equation  Exponential stability  Uniform approximation  Order reduction method  
Convergence of the uniaxial PML method for time-domain electromagnetic scattering problems 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2021, 卷号: 55, 期号: 5, 页码: 2421-2443
Authors:  Wei, Changkun;  Yang, Jiaqing;  Zhang, Bo
Favorite  |  View/Download:49/0  |  Submit date:2022/04/02
Well-posedness  stability  time-domain electromagnetic scattering  uniaxial PML  exponential convergence  
Internal Observability, Controllability and Stabilization of the Inhomogeneous and Anisotropic Elastic Wave Equation 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2020, 页码: 17
Authors:  Meng, Yusen;  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:79/0  |  Submit date:2020/06/30
Inhomogeneous and anisotropic elastic wave equation  Internal observability and controllability  Exponential stability  Morawetz's multipliers  
CONVERGENCE ANALYSIS OF THE PML METHOD FOR TIME-DOMAIN ELECTROMAGNETIC SCATTERING PROBLEMS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2020, 卷号: 58, 期号: 3, 页码: 1918-1940
Authors:  Wei, Changkun;  Yang, Jiaqing;  Zhang, Bo
Favorite  |  View/Download:93/0  |  Submit date:2020/09/23
well-posedness  stability  time-domain electromagnetic scattering  PML  exponential convergence  
A novel semi-discrete scheme preserving uniformly exponential stability for an Euler-Bernoulli beam 期刊论文
SYSTEMS & CONTROL LETTERS, 2019, 卷号: 134, 页码: 10
Authors:  Liu, Jiankang;  Guo, Bao-Zhu
Favorite  |  View/Download:69/0  |  Submit date:2020/05/24
Beam equation  Finite volume method  Finite difference method  Exponential stability  Uniform approximation  
Exponential stabilisation of impulsive switched linear systems via a periodic switching scheme 期刊论文
IET CONTROL THEORY AND APPLICATIONS, 2017, 卷号: 11, 期号: 16, 页码: 2921-2926
Authors:  Ai, Zidong;  Peng, Lianghong
Favorite  |  View/Download:79/0  |  Submit date:2018/07/30
asymptotic stability  linear systems  switching systems (control)  optimisation  periodic switching scheme  exponential stabilisation  multimodule impulsive switched linear systems  asymptotic stabilisation  input-to-state stabilisation  optimisation problem  
Double-implicit and split two-step Milstein schemes for stochastic differential equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2016, 卷号: 93, 期号: 12, 页码: 1987-2011
Authors:  Jiang, Fengze;  Zong, Xiaofeng;  Yue, Chao;  Huang, Chengming
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
double-implicit Milstein method  split two-step Milstein method  strong convergence  exponential mean square stability  
The moment exponential stability criterion of nonlinear hybrid stochastic differential equations and its discrete approximations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2016, 卷号: 146, 期号: 6, 页码: 1303-1328
Authors:  Zong, Xiaofeng;  Wu, Fuke;  Huang, Chengming
Favorite  |  View/Download:60/0  |  Submit date:2018/07/30
hybrid SDEs  moment exponential stability  Markov chain  Euler-Maruyama approximation  backward Euler-Maruyama approximation  split-step backward Euler-Maruyama approximation  
Exponential stability of the exact and numerical solutions for neutral stochastic delay differential equations 期刊论文
APPLIED MATHEMATICAL MODELLING, 2016, 卷号: 40, 期号: 1, 页码: 19-30
Authors:  Zong, Xiaofeng;  Wu, Fuke
Favorite  |  View/Download:70/0  |  Submit date:2018/07/30
Neutral stochastic delay differential equations  Moment exponential stability  Euler Maruyama method  Backward Euler Maruyama method  
Quasi-compactness and irreducibility of queueing models 期刊论文
SEMIGROUP FORUM, 2015, 卷号: 91, 期号: 3, 页码: 560-572
Authors:  Zheng, Fu;  Guo, Bao-Zhu
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
Queueing system  Quasi-compactness  Irreducibility  Exponential stability